RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2012, Volume 5, Issue 3, Pages 56–62 (Mi iigum75)  

On identities with polynomial coefficients

V. P. Krivokoleskoa, E. K. Leinartasb

a Krasnoyarsk State Technology University, 82, prospekt Mira, Krasnoyarsk, 660049
b Siberian Federal University, 79, prospekt Svobodny, Krasnoyarsk, 660041

Abstract: By using methods of the generating functions and properties of Hadamars composition of multiple power series we get a series of identities with polynomial coefficients which are similar to identities of Daubeacheis–Zielberger–Egorychev.

Keywords: combinatorial sums, generating function, integral representation.

Full text: PDF file (244 kB)
References: PDF file   HTML file
UDC: 519.1

Citation: V. P. Krivokolesko, E. K. Leinartas, “On identities with polynomial coefficients”, The Bulletin of Irkutsk State University. Series Mathematics, 5:3 (2012), 56–62

Citation in format AMSBIB
\Bibitem{KriLei12}
\by V.~P.~Krivokolesko, E.~K.~Leinartas
\paper On identities with polynomial coefficients
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2012
\vol 5
\issue 3
\pages 56--62
\mathnet{http://mi.mathnet.ru/iigum75}


Linking options:
  • http://mi.mathnet.ru/eng/iigum75
  • http://mi.mathnet.ru/eng/iigum/v5/i3/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:193
    Full text:80
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019